Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What medicine should be taken for fungal infection and pain while passing urine ?

I am 27 yr old female, 57 kg heiaght 5.2 inch having fungal infection taking fluconozole but it comes & goes please suggest good treatment & ointment also suffering pain when i pass urine.. it will be more when intake of water is less or in if i go to high humidity place
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcaremagic Forum

For recurrent vaginal infections you can take homeopathy safely, esp if the complaint is not responding to conventional medications.

Please get in touch with a homeopathic physician for the same.

Meanwhile keep the area clean by washing with water , each time you pass urine, wear only cotton undergarments, if there is excessive white discharge then you must change your undergarments twice a day.

Have plenty of water and a balanced diet to keep the immunity up.
Answered: Mon, 1 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor